# SDR CA120103016

- Difficulty date: December 1, 2015
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Found FBA-2C1
- Aircraft time: 317 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 10X35044PLY
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CHORD FAILURE.  CAUSED WHEEL TO RUB ON FORK OF AMPHID NOSE GEAR.
